MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT CC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-2021
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-06-0220 - tru cc femoral size 2 left: (b)(6), 02-012-60-1412 - tru stem ext 14mm x 120mm: (b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm: (b)(6), 02-022-45-2530 - truliant tray, cem sz 2.5f/3t: (b)(6), 02-024-35-2515 - activite trlnt ps insrt size 2.5, 15mm: (b)(6), 201-78-89 - 3" drill bit, mod.Hex 2 pack: (b)(6), 204-70-00 - tibial stem ext.Screw: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a revision procedure on a left tka, a poly-to-tibial tray mismatch was left uncorrected: a size 2 cc poly with a 2.5f/3t tibial tray.During the revision, a 2.5f/3t tibial tray was implanted with a 14mm o.D.X 25mm length stem, with the plan for a left 2.5 ps femoral component.After the tibia was cemented, the femoral component was implanted with cement.After holding the femoral component to the femur for roughly 10 minutes to ensure the cement had set, he let go and realized the femoral component was not staying.The surgeon decided to go to a cc femur with a stem.A size 2 cc femur with a 17mm cc tibial insert.They cemented a left size 2 cc femur with a 14 mm o.D.X 120mm length stem.They then inserted the 17mm cc tibial insert and realized a larger insert was needed, thus removing and inserting a 21mm cc tibial insert with the locking screw going through the tibial insert, the tibial tray, and the stem.The final construct implanted in the patient was a left size 2 cc femoral component with a 14 mm o.D.X 120mm length stem on the femoral side.On the tibial size, there is size 2 21mm cc tibial insert with a size 2.5f/3t tibial tray, and a 14mm o.D.X 25mm length stem that is all connected with the long screw that comes with the cc tibial insert.This mistake was noticed, and the surgeon was notified shortly after.No revision to correct the poly to tibial construct implanted has occurred.The existing tibial insert was observed to be securely fastened to the tibial tray with the long locking screw provided with the tibial insert.The customer is currently working on getting a tibial insert that will fit a 2.5f/3t tibial tray, to allow the surgeon the option to do a poly swap if he decides to do so.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.No further information.This is 1 of 2 events for this patient.

Brand Name
TRULIANT CC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24748518
Report Number1038671-2026-00362
Device Sequence Number9091869
Product Code JWH
UDI-Device Identifier10885862613356
UDI-Public10885862613356
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-65-2021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale